# SDR SIMA200827304

- Difficulty date: September 27, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4574 DURING CRUISE CREW ADVISES NOTICEABLE BURNING SMELL IN COCKPIT.  ACFT REMOVED FROM SERVICE.  C/A PERFORMED VISUAL INSPECTION OF CABIN BALLASTS, CABIN LIGHTS, CONTROL MODULE.  NO DEFECTS NOTED.  NO BURNING SMELL NOTED AT THIS TIME.  ACFT RETURNED TO SERVICE.
